# SDR CALA2024052001533

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 127,453 hours, 19,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T12043
- Condition: Cracked
- Location: Bs 1153
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING CAP (FLOOR SUPPORT ) AT STA 1153 FOUND WEB TO BE CRACKED AT HOLE JUST INBD OF FRAME FITTING ON LH SIDE. REPAIRED CRACKED WEB AT STA 1153 IAW B767-300 SRM 51-70-13-0G-0 DETAIL II. SEE NONROUTINE 170098-0100-0268 FOR DETAILS
